# SDR SWIA202156856

- Difficulty date: February 4, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N958SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7833
- Aircraft time: 43,808 hours, 36,904 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPON REMOVAL OF PAX DOOR AFT FRAME FORMER FOUND UPPER FITTING FOR AFT FRAME FORMER TO BE CRACKED    (C-CHECK) RO 3/10/2021    REMOVED AND REPLACED FITTING IAW CRJ 200 SRM 51-42-21, REFER TO CONTINUE CARD FOR WORK PERFORMED
